# SDR VNAA9911004

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3160 · Central Display
- Part: Flight Director
- Part number: 7015327901
- Condition: Failed
- Location: Left
- Part time: 7,352 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE TOUCH CONTROL SWITCH ON PRIMARY FLIGHT DISPLAY CAME ON BY ITSELF.  THE AUTO PILOT DID NOT DISCONNECT BUT WAS OFF LINE.  THE AIRCRAFT DID NOT FOLLOW THE FLIGHT DIRECTOR.  MAINTENANCE INSPECTED AND REPLACED THE FLIGHT DIRECTOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 22-11-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
